RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 5, Pages 799–804 (Mi zvmmf466)  

This article is cited in 1 scientific paper (total in 1 paper)

On parabolic equations with a small parameter

A. B. Vasil'eva, A. A. Plotnicov

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: A singularly perturbed parabolic equation with a nonlinear right-hand side of a special form is examined. A numerical analytical study of such equations is performed.

Key words: parabolic equation with a small parameter, numerical analytical method, strong stability of a solution.

Full text: PDF file (872 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:5, 762–767

Bibliographic databases:

UDC: 519.633.6
Received: 17.10.2005

Citation: A. B. Vasil'eva, A. A. Plotnicov, “On parabolic equations with a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006), 799–804; Comput. Math. Math. Phys., 46:5 (2006), 762–767

Citation in format AMSBIB
\Bibitem{VasPlo06}
\by A.~B.~Vasil'eva, A.~A.~Plotnicov
\paper On parabolic equations with a~small parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 5
\pages 799--804
\mathnet{http://mi.mathnet.ru/zvmmf466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2286276}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 5
\pages 762--767
\crossref{https://doi.org/10.1134/S0965542506050034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746062004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf466
  • http://mi.mathnet.ru/eng/zvmmf/v46/i5/p799

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. T. Levashova, N. N. Nefedov, A. O. Orlov, “Time-independent reaction-diffusion equation with a discontinuous reactive term”, Comput. Math. Math. Phys., 57:5 (2017), 854–866  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:194
    Full text:119
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020